Alert archive / Kentucky / Flash Flood Warnings in 2023
Flash Flood Warning 9, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jan 12, 2023, 11:35 AM EST for Marion County, Taylor County, Washington County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 12, 2023, 11:35 AM EST (16:35 UTC)
- Expired
- Jan 12, 2023, 2:45 PM EST
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Marion County, KY, Taylor County, KY, Washington County, KY
The radar
The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 16:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 335 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 295 m²/s²
- 0-3 km storm-relative helicity
- 314 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
The text
As transmitted.
113
WGUS53 KLMK 121635
FFWLMK
KYC155-217-229-121945-
/O.NEW.KLMK.FF.W.0009.230112T1635Z-230112T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
1135 AM EST Thu Jan 12 2023
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Central Marion County in central Kentucky...
Northwestern Taylor County in central Kentucky...
Southeastern Washington County in central Kentucky...
* Until 245 PM EST.
* At 1135 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Campbellsville, Lebanon, Springfield, Bradfordsville, Mackville,
Calvary, Greenbriar, Belltown, New Market and Phillipsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3747 8547 3750 8543 3751 8543 3771 8521
3775 8509 3770 8502 3768 8502 3731 8528
3742 8552
FLASH FLOOD...RADAR INDICATED
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 10:42 AM EST, 53 minutes earlier.
Area forecast discussion, Jan 12, 10:42 AM EST, 53 minutes before
Area Forecast Discussion National Weather Service Louisville KY 1042 AM EST Thu Jan 12 2023 .Mesoscale Update... Issued at 1035 AM EST Thu Jan 12 2023 Initial line of storms has pushed east of the Bluegrass region, with isolated instances of damage reported this morning. Another line segment working its way across south-central Kentucky into the I-65 corridor still shows some severe potential, but north of the Bluegrass Parkway the environment is mostly worked over. Sfc winds have veered sufficiently that tornado potential has diminished, but damaging wind gusts are still on the table. There's a residual east- west boundary trying to lift northward, which does give some pause, so will take a conservative approach to clearing counties from WW 16. Will keep it in place from Elizabethtown and Lexington southward. Issued at 845 AM EST Thu Jan 12 2023 Broken line of strong to severe storms moving across central Kentucky this morning, with the SVR threat shifting from hail earlier to wind and even brief spin-up tornadoes as instability becomes more sfc-based. Most of the velocity signatures have been messy, but a few short-lived couplets did prompt two Tornado Warnings within the past 30-45 min. Storms are moving into an increasingly favorable environment in south-central Kentucky, with about 500 J/kg of sfc-based CAPE (but still about 75 CIN) and effective bulk shear pushing 60 kt. The eastward progression has been a bit quicker than previously expected, so the window for SVR might remain open long enough to extend the SVR threat into the I-75 corridor, with a low but non- zero tornado threat. Therefore we will expand WW 16 into the rest of our eastern counties, while clearing behind the line in southern Indiana and west of I-65 in Kentucky. && .Short Term (Now through Thursday Night)... Issued at 255 AM EST Thu Jan 12 2023 ...Strong to Severe Storms possible Today... ********************************************************************* Key Messages: - Several waves of showers with embedded strong-to-severe thunderstorms are expected between now and mid-afternoon today. Damaging winds are the main severe threat, with severe hail (>1") and an isolated tornado possible. - Total rainfall between now and tonight will range from 0.5-1.5" on average, with isolated 2"+ amounts possible where training of heavy showers/storms occurs. - Temperatures drop Thursday night with lingering moisture expected to produce a few snow showers by sunrise Friday. ********************************************************************* Discussion: Conditions are mild, but quiet across central KY and southern IN at this hour, though this is expected to change as a cluster of showers and thunderstorms presently near the confluence of the MS and OH rivers moves into our vicinity over the next several hours. These showers and storms are associated with a developing sfc low near the MO/AR border which will track northeastward into the Ohio Valley during the day on Thursday. Ahead of the sfc low, a low-level jet and associated 850- and 925-mb theta-E plumes will surge northward into the area, preconditioning the atmosphere with additional moisture and instability. A corridor of PWAT values in excess of 1" and MUCAPE of 500-1000+ J/kg will stream across the area between now and sunrise, gradually weakening in magnitude as it moves east of the I-65 corridor. This should give sufficient fuel to ongoing convection, with additional new convection also possible along the leading edge of this moisture/instability surge. With the initial wave of storms over the next several hours, the near-sfc layer should be stable, with recent AMDAR soundings from SDF showing much of the current instability coming from above an elevated mixed layer at around 800 mb. This would allow for severe hail to be the main threat with any storms, especially given model soundings showing 0 to -20 deg C layer lapse rates on the order of 8 deg C/km. After sunrise today, persistent low-level warm/moisture advection will try to erode the near-sfc stable layer away, especially across southern KY. There appears to be a window on current hi-res guidance between 14-18Z where 500-1000 J/kg SBCAPE could be realized for areas along and south of I-64, with sufficient shear and helicity (50+ kt. effective bulk shear and 150-200 m2/s2 effective SRH) and favorable low-level hodographs for an isolated tornado or two. This will be a narrow window, as the sfc pressure trough will quickly be veering winds around to W/NW, eliminating the necessary low-level helicity for tornadogenesis. Once sufficient low-level veering occurs, the severe threat should transition to exclusively damaging straight-line winds, which will also be the predominant severe threat over the course of this entire event. The severe threat will end from NW to SE as colder NW winds rush in behind the sfc cold front. The "all clear" should occur shortly after lunch for areas north of the Parkways, with a lingering low-end severe threat until just before sunset. In total, rainfall amounts will range from a half an inch to an inch and a half on average. However, if any cells/line of storms arrange themselves parallel to the low-level jet axis, isolated swaths of 2" or higher are possible due to training. While isolated flooding issues cannot be ruled out, expect area basins to be able to handle this amount of rainfall. After sunset tonight, temperatures will fall steadily through the 40s and into the 30s across the area. Residual low-level moisture and steep low-level lapse rates will contribute to the advent of a few rain (and eventually snow) showers, also aided by a fetch off of Lake Michigan. Hi-resolution data suggests that narrow bands of moderate precipitation are possible, especially toward sunrise Friday. However, confidence in placement of any heavier bands is very low at this time, so will just blanket the region in a 20-30 PoP for rain/snow showers leading into the extended forecast period. .Long Term (Friday through Wednesday)... Issued at 250 AM EST Thu Jan 12 2023 Key Messages: - Lingering snow showers through Friday, lasting into Friday night - High pressure and pleasant weather this weekend - Another low pressure system will impact the area on Monday- Tuesday and bring showers and storms along the cold front Friday - Friday Night... Look for a pretty raw day on Friday as gusty NW winds (25 to 30 mph) and a lingering stratus deck help to keep temps near steady in the low to mid 30s. With the aid of the winds, wind chills will be in the 20s. There has been a pretty consistent signal for lingering low moisture in the 1000-800 mb layer, with some aid from a favorable and persistent fetch off Lake Michigan to keep the moisture supply going. Given pretty steep low level lapse rates, and the saturation up to around -10C through Friday, we'll see scattered snow showers through the day, with perhaps a few "lake enhanced" (from a moisture perspective) bands that have been showing up consistently on the higher res data. Any of those more pronounced and persistent bands would have some slightly deeper moisture that would saturate just a bit deeper into the bottom of the DGZ, which will give some slightly better rates. Still, overall accumulations through the day on Friday will be tough given temps at or just above freezing. It will take pockets of briefly heavier rates and/or a few more persistent bands aided by the moisture fetch. Will continue to call for a dusting possible in spots through the day, but could see some locally higher amounts in our far eastern CWA where you start to get some better upslope enhancement. As we move into Friday evening and overnight, better chances for some light accums should occur as temps fall into the 20s. The same setup persists, but this will be mainly east of I-65 by this time as we start to dry out west of I-65. Where snow showers linger, could pick up an additional dusting to half an inch of snowfall, especially toward the I-75 corridor. Overall, think there is a chance of a dusting to a half an inch storm total for most east of the I-65 corridor. However, there is enough of a signal in the higher res data to expect up to an inch somewhere in a narrow swath or two between the I-65 and I-75 corridors where that lake enhanced fetches set up and persist Friday/Friday night. Will have this reflected in our Prob Snow graphics with an increase in probs for 1". Saturday - Sunday Night... Surface high pressure and progressive, but amplified, upper ridging will dominate the region through the weekend. This will lead to mostly clear and dry weather with temperatures also recovering quickly. After Saturday highs a degree or two on either side of 40, Sunday highs climb back to the upper 40s and low 50s. Saturday night will still be cold with lows well into the 20s for most, however will already see milder lows for Sunday night as steady S winds and increasing sky cover keep things milder. Monday - Wednesday... Still looking pretty good for widespread rainfall to overtake the region through the day on Monday, ahead of a shortwave and the associated surface low moving into the mid Mississippi River Valley and upper Midwest. Perhaps we could see a few rumbles of thunder, but this looks to be largely a rain event. Not concerned about any stronger storm threat either given that dew points look to remain in the 40s. Already have categorical pops going for Monday, and expect a good .5" to .75" for much of the area if current data holds. We should be drying out from west to east by Tuesday morning with high pressure and unremarkable zonal flow aloft briefly taking hold into Wednesday. The next system could arrive by later Wednesday into Thursday, and looking at the pattern, this could be the next one to watch for a potential strong or severe storm threat. Mild conditions in the 50s and low 60s persist at least through mid to late week ahead of that next system. && .Aviation (12Z TAF Issuance) Issued at 650 AM EST Thu Jan 12 2023 Impacts: MVFR/IFR ceilings, showers and storms Thursday morning (with visibility reductions), wind shift from S/SE to NW Discussion: An area of low pressure is moving across the Ohio Valley this morning, with a cold front expected to swing through the region later this afternoon. So far this morning, guidance has struggled to capture the exact trends in ceilings, with guidance generally being too pessimistic. Have adjusted ceilings upward from previous forecast, with categories likely to bounce around over the next several hours. Any stronger thunderstorms which pass across terminals between now and this afternoon will likely reduced visibilities to MVFR/IFR levels, though confidence in exact timing of TS remains low. There is higher confidence in cold frontal passage between 15-20Z, which will cause winds to veer around from S/SE to NW. Gusts as high as 25-30 kt are possible during the afternoon and evening hours Thursday before a gradual easing of winds happens well after sunset. Toward the end of the current forecast period, some light snow showers are possible, first at HNB and BWG before working eastward to SDF and LEX. Confidence in timing/coverage of snow showers remains low, so have refrained from mention at this time, but generally expect SNSH to hold off until after 06Z Friday. Confidence: Low in ceilings, Low in TS, Medium-High in winds/wind shift, Medium-Low in visibilities (especially in TS). && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term........CSG Long Term.........BJS Aviation..........CSG
Hazardous weather outlook, Jan 12, 6:03 AM EST, 5 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 603 AM EST Thu Jan 12 2023 INZ076>079-083-KYZ036-037-041>043-048-049-056-057-067-078-082-131115- Orange-Washington-Scott-Jefferson-Dubois-Harrison-Fayette-Bourbon- Nicholas-Jessamine-Clark-Garrard-Madison-Lincoln-Russell-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, Georgetown, Cynthiana, Lexington, Paris, Carlisle, Nicholasville, Winchester, Lancaster, Richmond, Stanford, Jamestown, and Albany 603 AM EST Thu Jan 12 2023 /503 AM CST Thu Jan 12 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will move across the area this morning and into the early afternoon hours. A few of the storms may become strong-to-severe, with damaging wind gusts being the main severe threat. Isolated large hail is also possible, and one or two brief tornadoes cannot be ruled out, though the overall threat is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. GENERAL STORM MOTION OF THE DAY: Storms will move from southwest to northeast at 40 to 50 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ084-089>092-KYZ023>035-038>040-045>047-053>055-061>066-070>077- 081-131115- Crawford-Perry-Harrison-Floyd-Clark-Hancock-Breckinridge-Meade-Ohio- Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby- Franklin-Spencer-Anderson-Woodford-Nelson-Washington-Mercer-Larue- Marion-Boyle-Butler-Edmonson-Hart-Green-Taylor-Casey-Logan-Warren- Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Cumberland- Including the cities of English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Taylorsville, Lawrenceburg, Versailles, Bardstown, Springfield, Harrodsburg, Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, and Burkesville 603 AM EST Thu Jan 12 2023 /503 AM CST Thu Jan 12 2023/ ...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Multiple rounds of showers and thunderstorms will move across the area this morning and into the early afternoon hours. A few of the storms may become strong-to-severe, with damaging wind gusts being the main severe threat. Isolated large hail is also possible, and one or two brief tornadoes cannot be ruled out, though the overall threat is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today. GENERAL STORM MOTION OF THE DAY: Storms will move from southwest to northeast at 40 to 50 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. CSG/BJS
In the hours before
Local storm report, Jan 12, 11:04 AM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 AM EST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD 2 NW MT. SALEM 37.42N 84.80W
01/12/2023 LINCOLN KY TRAINED SPOTTER
SPOTTER REPORTED WATER ON ROADS WITH HWY 198
AND 518 AS WELL AS NORRIS ROAD SOUTHEAST OF
HUSTONVILLE. ROADS WERE NOT YET CLOSED.
&&
RJSSpecial weather statement, Jan 12, 11:13 AM EST, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
1113 AM EST Thu Jan 12 2023
KYZ046>048-054>056-064>067-077-121645-
Boyle KY-Mercer KY-Jessamine KY-Marion KY-Taylor KY-Washington KY-
Lincoln KY-Garrard KY-Casey KY-Adair KY-Green KY-
1113 AM EST Thu Jan 12 2023
...Strong thunderstorms will impact portions of Lincoln, southern
Mercer, northwestern Garrard, central Green, Marion, Taylor, central
Jessamine, southeastern Washington, Boyle, northern Casey and north
central Adair Counties through 1145 AM EST/1045 AM CST/...
At 1113 AM EST/1013 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Lebanon to near
Greensburg. Movement was northeast at 90 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Lebanon and Springfield around 1120 AM EST.
Danville around 1130 AM EST.
Other locations in the path of these storms include Harrodsburg,
Nicholasville and Stanford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 100 PM EST/noon
CST/ for south central and central Kentucky.
&&
LAT...LON 3736 8463 3719 8563 3764 8538 3794 8451
TIME...MOT...LOC 1613Z 245DEG 79KT 3759 8532 3725 8553
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ALLLocal storm report, Jan 12, 11:14 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1114 AM EST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HAIL 1 SW MEREDITH 37.39N 86.24W
01/12/2023 E1.00 INCH GRAYSON KY PUBLIC
QUARTER (1.0 INCH) SIZED HAIL FELL NEAR A
DOLLAR GENERAL SOUTH OF PEONIA.
&&
SRMLocal storm report, Jan 12, 11:21 AM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM EST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM TSTM WND DMG 3 NNE DANVILLE 37.68N 84.74W
01/12/2023 BOYLE KY EMERGENCY MNGR
MAJOR DAMAGE TO NEW GARAGE, MINOR DAMAGE TO
BARNS, HOMES, AND TREES DOWN NEAR WATERWORKS
ROAD OUTSIDE OF DANVILLE.
&&
SRMSpecial weather statement, Jan 12, 11:24 AM EST, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
1024 AM CST Thu Jan 12 2023
KYZ062-063-071-073-074-076-121700-
Hart KY-Metcalfe KY-Warren KY-Allen KY-Edmonson KY-Barren KY-
1024 AM CST Thu Jan 12 2023
...A strong thunderstorm will impact portions of southwestern Hart,
northwestern Allen, southeastern Warren, northern Barren, west
central Metcalfe and southeastern Edmonson Counties through 1100 AM
CST...
At 1024 AM CST, Doppler radar was tracking a strong thunderstorm near
Mount Victor, moving northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Munfordville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until noon CST for
south central and central Kentucky.
&&
LAT...LON 3682 8632 3698 8645 3734 8596 3704 8565
TIME...MOT...LOC 1624Z 232DEG 46KT 3697 8630
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CJPLocal storm report, Jan 12, 11:28 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1128 AM EST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM TSTM WND DMG 2 WNW HARRODSBURG 37.78N 84.88W
01/12/2023 MERCER KY EMERGENCY MNGR
DAMAGE TO HOMES, BARNS, TREES, AND FENCES
ALONG PORTIONS OF CORNISHVILLE ROAD.
&&
SRMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 5:17 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 28 min |
| Jan 12, 5:21 AM EST | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 24 min |
| Jan 12, 5:39 AM EST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 36 min |
| Jan 12, 5:42 AM EST | Severe Thunderstorm Warning | LMK | Meade | 20 min |
| Jan 12, 5:44 AM EST | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 31 min |
| Jan 12, 5:56 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 34 min |
| Jan 12, 6:32 AM EST | Special Weather Statement | LMK | Breckinridge, Hancock, Meade, Ohio | 43 min |
| Jan 12, 6:44 AM EST | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 31 min |
| Jan 12, 6:56 AM EST | Special Weather Statement | LMK | Meade | 34 min |
| Jan 12, 7:00 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 30 min |
| Jan 12, 7:03 AM EST | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Jan 12, 7:05 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio | 25 min |
| Jan 12, 7:13 AM EST | Special Weather Statement | LMK | Butler | 32 min |
| Jan 12, 7:17 AM EST | Special Weather Statement | LMK | Bullitt | 28 min |
| Jan 12, 7:19 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 26 min |
| Jan 12, 7:28 AM EST | Special Weather Statement | LMK | Grayson, Hardin | 32 min |
| Jan 12, 7:31 AM EST | Special Weather Statement | LMK | Oldham | 29 min |
| Jan 12, 7:34 AM EST | Special Weather Statement | LMK | Meade | 26 min |
| Jan 12, 7:38 AM EST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Warren | 37 min |
| Jan 12, 7:47 AM EST | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 28 min |
| Jan 12, 7:48 AM EST | Special Weather Statement | LMK | Jefferson, Oldham | 27 min |
| Jan 12, 7:57 AM EST | Special Weather Statement | LMK | Shelby, Spencer | 33 min |
| Jan 12, 8:00 AM EST | Special Weather Statement | LMK | Trimble | 30 min |
| Jan 12, 8:08 AM EST | Severe Thunderstorm Warning | LMK | Hardin, Larue, Marion, Nelson, Washington | 37 min |
| Jan 12, 8:09 AM EST | Special Weather Statement | LMK | Green, Hart | 36 min |
| Jan 12, 8:14 AM EST | Tornado Warning | LMK | Larue, Marion, Nelson, Washington | 31 min |
| Jan 12, 8:15 AM EST | Areal Flood Advisory | LMK | Breckinridge, Henry, Jefferson, Meade, Oldham, Shelby and 1 more | 3 hr |
| Jan 12, 8:28 AM EST | Tornado Warning | LMK | Anderson, Nelson, Spencer, Washington | 22 min |
| Jan 12, 8:41 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 34 min |
| Jan 12, 8:42 AM EST | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Green, Hart, Larue and 3 more | 33 min |
| Jan 12, 8:48 AM EST | Tornado Warning | LMK | Boyle, Garrard, Jessamine, Mercer, Washington, Woodford | 27 min |
| Jan 12, 8:51 AM EST | Special Weather Statement | LMK | Franklin, Scott | 39 min |
| Jan 12, 9:03 AM EST | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Scott and 3 more | 27 min |
| Jan 12, 9:09 AM EST | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Lincoln and 3 more | 36 min |
| Jan 12, 9:12 AM EST | Special Weather Statement | LMK | Casey, Lincoln | 33 min |
| Jan 12, 9:14 AM EST | Tornado Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 31 min |
| Jan 12, 9:26 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Franklin, Harrison, Nicholas, Scott and 1 more | 34 min |
| Jan 12, 9:27 AM EST | Special Weather Statement | LMK | Harrison | 33 min |
| Jan 12, 9:42 AM EST | Areal Flood Advisory | LMK | Barren, Butler, Edmonson, Grayson, Logan, Simpson and 1 more | 3 hr |
| Jan 12, 9:42 AM EST | Tornado Warning | LMK | Clark, Madison | 12 min |
| Jan 12, 9:54 AM EST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 23 min |
| Jan 12, 9:58 AM EST | Special Weather Statement | LMK | Butler, Edmonson, Grayson | 32 min |
| Jan 12, 10:27 AM EST | Areal Flood Advisory | LMK | Adair, Barren, Boyle, Casey, Clark, Edmonson and 15 more | 4 hr |
| Jan 12, 10:28 AM EST | Severe Thunderstorm Warning | LMK | Edmonson, Grayson, Hardin, Hart, Larue | 32 min |
| Jan 12, 10:51 AM EST | Special Weather Statement | LMK | Green, Hart, Larue | 24 min |
| Jan 12, 11:13 AM EST | Special Weather Statement | LMK | Boyle, Casey, Green, Jessamine, Lincoln, Marion and 2 more | 32 min |
| Jan 12, 11:24 AM EST | Special Weather Statement | LMK | Barren, Warren | 36 min |
| Jan 12, 11:42 AM EST | Special Weather Statement | LMK | Adair, Boyle, Casey, Garrard, Jessamine, Lincoln and 2 more | 33 min |
| Jan 12, 12:10 PM EST | Special Weather Statement | LMK | Clark, Madison | 35 min |
| Jan 12, 12:18 PM EST | Special Weather Statement | LMK | Adair, Casey, Metcalfe, Russell | 42 min |
| Jan 12, 12:46 PM EST | Special Weather Statement | LMK | Allen | 14 min |
| Jan 12, 2:20 PM EST | Special Weather Statement | LMK | Monroe | 25 min |
Nearby
Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.